# SDR 95FDEA01475

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Cracked
- Location: Ctr Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LINE GEAR L/DOOR IS CRACKED AT FWD LOWER I/B FRAME.  REMOVED AND REPLACED ANGLE PER SRM 51-00-00 VOL 1 PAR 2 SEC 3.
